MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Catalog Number |
3542640 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
01/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent a breast augmentation revision procedure with unspecified mentor saline breast prostheses that both deflated post implantation.Additionally, bilateral mammary ptosis was reported.As a result, the patient is scheduled to undergo bilateral explantation on (b)(6) 2025.This medwatch report is for the patient¿s left breast prosthesis.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.Reason for device explant and/or reoperation: breast prosthesis deflation.D6b explantation date: (b)(6) 2025.D4: udi: as the catalog/model number was not provided, the (01) gtin is not available.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
The mentor failure analysis lab received the device for evaluation.Upon receipt, the previously unspecified devices were confirmed to be 275cc mentor siltex round moderate profile saline breast prostheses.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.D4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.Device evaluation summary: the product was returned to mentor for evaluation.Mentor conducted a visual inspection of the returned device.Visual analysis of the returned device revealed that the sal siltex rnd diap pkg 275cc breast implant was found to have a tear on the posterior view measuring approximately 0.2 cm.Additionally, an area of silex cracking was observed on the edges of the tear.The evaluation determined that the possible cause of the rupture was consistent with normal wear.Siltex cracking is defined as a material separation occurring in the siltex layer and can eventually progress through the shell of siltex devices.Siltex cracking is ultimately a result of high stresses.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.The normal wear may have caused the observed defect.No corrective and preventive action (capa) is required now.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.Manufacturer¿s reference number: (b)(4).